Alert archive / Idaho / River Flood Warnings in 2011

River Flood Warning 16, NWS Spokane, WA

May 26, 2011Boundary County, Idaho

NWS Spokane, WA issued this river flood warning at May 26, 2011, 11:02 AM PDT for Boundary County, Idaho. It took effect at May 26, 2011, 5:00 PM PDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
May 26, 2011, 11:02 AM PDT (18:02 UTC)
In effect from
May 26, 2011, 5:00 PM PDT
Expired
May 27, 2011, 11:35 AM PDT
In force
19 hr
Issued by
NWS Spokane, WA
Flood severity
Minor

County Boundary County, ID

The radar

The Spokane radar (KOTX), 148 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moyie River at Eastport (EASI1). The gauge peaked at 9.00 ft at May 26, 2011, 3:00 PM PDT.

actionminormoderatemajor789101105/2605/2705/28
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12306500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WGUS46 KOTX 261802
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
1102 AM PDT THU MAY 26 2011

...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN IDAHO...

  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY

...SIGNIFICANT RAINFALL FROM WEDNESDAY NIGHT AND TODAY COMBINED WITH
MOUNTAIN SNOW MELT FROM RECENT WARM WEATHER WILL CAUSE THE MOYIE RIVER
TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE THROUGH
THE NIGHT BEFORE RECEDING FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC021-270602-
/O.NEW.KOTX.FL.W.0016.110527T0000Z-000000T0000Z/
/EASI1.1.ER.110527T0000Z.110527T1200Z.000000T0000Z.NR/
1102 AM PDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED
* FLOOD WARNING FOR 
  THE MOYIE RIVER AT EASTPORT.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 05/26 09:45 THE STAGE WAS 8.8
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST. THE MOYIE RIVER IS EXPECTED TO CREST 
  NEAR 9.4 FRIDAY MORNING...THEN SLOWLY RECEDE BELOW 9.0 FEET ON 
  SATURDAY AFTERNOON. THE RIVER WILL REMAIN HIGH THROUGH THE WEEKEND.
* AT 9.0 CFS...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.

$$
3 follow-up statements
565 
WGUS86 KOTX 262155
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
255 PM PDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO..
  SPOKANE RIVER AT SPOKANE AFFECTING SPOKANE COUNTY
  KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY
  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY
  OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

...THE COMBINATION OF MODERATE TO HEAVY RAINFALL OVER THE 
PAST 24 HOURS AND SPRING SNOW MELT WILL WILL LEAD TO ADDITIONAL
RIVER RISES THROUGH THE END OF THE WEEK. SINCE SNOWPACK IS WELL
ABOVE NORMAL...MANY RIVERS WILL RUN HIGH THROUGH EARLY JUNE...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC019-270955-
/O.CON.KOTX.FL.W.0015.000000T0000Z-000000T0000Z/
/FRYW1.2.ER.110526T1937Z.110528T0600Z.000000T0000Z.NR/
255 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
FLOOD WARNING CONTINUES FOR 
  THE KETTLE RIVER NEAR FERRY ABOVE CURLEW
* UNTIL FURTHER NOTICE
* AT  2:15 PM THU THE STAGE WAS...18.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY SATURDAY 
  MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...FLOODING AT BEAL PARK ON WEST KETTLE RIVER ROAD 

$$

IDC021-270955-
/O.CON.KOTX.FL.W.0016.110527T0000Z-000000T0000Z/
/EASI1.1.ER.110527T0000Z.110527T1200Z.000000T0000Z.NR/
255 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
  THE MOYIE RIVER AT EASTPORT
* UNTIL FURTHER NOTICE
* AT  1:45 PM THU THE STAGE WAS...9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET. THE MOYIE RIVER IS EXPECTED TO CREST 
  NEAR 9.4 FEET FRIDAY MORNING...THEN SLOWLY RECEDE BELOW 9.0 FEET ON 
  SATURDAY AFTERNOON. THE RIVER WILL REMAIN HIGH THROUGH THE WEEKEND.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.

$$

WAC047-270955-
/O.CON.KOTX.FL.W.0014.000000T0000Z-000000T0000Z/
/TONW1.1.RS.110523T0630Z.110602T1800Z.000000T0000Z.NO/
255 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
  THE OKANOGAN RIVER NEAR TONASKET
* UNTIL FURTHER NOTICE
* AT  2:15 PM THU THE STAGE WAS...16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY SUNDAY 
  AFTERNOON.
* AT 18.0 FEET...MAJOR FLOODING OF SURROUNDING CROPLAND IS LIKELY. SOME
  HOMES AND BUILDINGS ADJACENT TO THE RIVER WILL EXPERIENCE SOME 
  BASEMENT AND FIRST FLOOR FLOODING.

$$

WAC063-270955-
/O.EXT.KOTX.FL.W.0013.000000T0000Z-110531T0112Z/
/SPOW1.1.RS.110519T1807Z.110528T1800Z.110530T1312Z.NO/
255 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
  THE SPOKANE RIVER AT SPOKANE
* UNTIL JUNE 02
* AT  1:45 PM THU THE STAGE WAS...27.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 27.3 FEET BY LATE SATURDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 27.0 FEET...SIGNIFICANT STRETCHES OF THE CENTENNIAL TRAIL BETWEEN 
  MISSION AVENUE AND GREENE STREET WILL BE INUNDATED. MINOR FLOODING 
  WILL OCCUR ALONG THE RIVER'S EDGE IN PEACEFUL VALLEY PARK. THE 
  RIVER MAY BACK UP THROUGH STORM DRAINS ONTO MAIN STREET NEAR ITS 
  INTERSECTION WITH ELM ST IN PEACEFUL VALLEY. MINOR FLOODING OF LOW 
  LYING AREAS ALONG THE SPOKANE RIVER VALLEY WILL OCCUR. 

$$

IDC009-270955-
/O.CON.KOTX.FL.W.0008.000000T0000Z-000000T0000Z/
/SJMI1.1.RS.110515T0400Z.110528T0000Z.000000T0000Z.NO/
255 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE
* AT  2:00 PM THU THE STAGE WAS...35.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 35.7 FEET BY TOMORROW 
  AFTERNOON THEN BEGIN FALLING.
* AT 36.0 FEET...EXTENSIVE LOWLAND FLOODING IS LIKELY. SOME SECTIONS OF
  THE ST JOE RIVER ROAD MAY BE INUNDATED.

$$
122 
WGUS86 KOTX 270651
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1151 PM PDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO..
  KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY
  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY
  OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY
  SPOKANE RIVER AT SPOKANE AFFECTING SPOKANE COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

...THE COMBINATION OF MODERATE TO HEAVY RAINFALL OVER THE 
PAST 24 TO 36 HOURS AND SPRING SNOW MELT WILL LEAD TO ADDITIONAL
RIVER RISES THROUGH THE END OF THE WEEK. SINCE SNOWPACK IS WELL
ABOVE NORMAL...MANY RIVERS WILL RUN HIGH THROUGH EARLY JUNE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC019-271851-
/O.CON.KOTX.FL.W.0015.000000T0000Z-000000T0000Z/
/FRYW1.2.ER.110526T1937Z.110528T0600Z.000000T0000Z.NR/
1151 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
  THE KETTLE RIVER NEAR FERRY ABOVE CURLEW
* UNTIL FURTHER NOTICE
* AT 11:15 PM THU THE STAGE WAS...19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY SATURDAY 
  MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...FLOODING AT BEAL PARK ON WEST KETTLE RIVER ROAD, WEST
  OF CURLEW

$$

IDC021-271851-
/O.CON.KOTX.FL.W.0016.000000T0000Z-000000T0000Z/
/EASI1.1.ER.110526T2245Z.110527T1200Z.000000T0000Z.NR/
1151 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
  THE MOYIE RIVER AT EASTPORT
* UNTIL FURTHER NOTICE
* AT 10:45 PM THU THE STAGE WAS...8.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO BE NEAR THE FLOOD STAGE LEVEL OF 9.0 FEET 
  THROUGH THE WEEKEND.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.

$$

WAC047-271851-
/O.CON.KOTX.FL.W.0014.000000T0000Z-000000T0000Z/
/TONW1.1.RS.110523T0630Z.110603T0600Z.000000T0000Z.NO/
1151 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
  THE OKANOGAN RIVER NEAR TONASKET
* UNTIL FURTHER NOTICE
* AT 11:15 PM THU THE STAGE WAS...16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY SUNDAY 
  AFTERNOON.
* AT 18.0 FEET...MAJOR FLOODING OF SURROUNDING CROPLAND IS LIKELY. 
  SOME HOMES AND BUILDINGS ADJACENT TO THE RIVER WILL EXPERIENCE SOME
  BASEMENT AND FIRST FLOOR FLOODING.

$$

WAC063-271851-
/O.CON.KOTX.FL.W.0013.000000T0000Z-110531T0112Z/
/SPOW1.1.RS.110519T1807Z.110528T1800Z.110530T1312Z.NO/
1151 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
  THE SPOKANE RIVER AT SPOKANE
* UNTIL MONDAY EVENING
* AT 10:45 PM THU THE STAGE WAS...27.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 27.3 FEET BY LATE SATURDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 27.0 FEET...SIGNIFICANT STRETCHES OF THE CENTENNIAL TRAIL BETWEEN
  MISSION AVENUE AND GREENE STREET WILL BE INUNDATED. MINOR FLOODING 
  WILL OCCUR ALONG THE RIVER'S EDGE IN PEACEFUL VALLEY PARK AND IN 
  THE YARDS OF HOMES AT THE WEST END OF WATER ST. THE RIVER MAY BACK 
  UP THROUGH STORM DRAINS ONTO MAIN STREET NEAR ITS INTERSECTION WITH
  ELM ST IN PEACEFUL VALLEY. MINOR FLOODING OF LOW LYING AREAS ALONG 
  THE SPOKANE RIVER VALLEY WILL OCCUR. 

$$

IDC009-271851-
/O.CON.KOTX.FL.W.0008.000000T0000Z-000000T0000Z/
/SJMI1.1.RS.110515T0400Z.110528T0000Z.000000T0000Z.NO/
1151 PM PDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE
* AT 11:00 PM THU THE STAGE WAS...35.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 35.5 FEET BY FRIDAY 
  AFTERNOON THEN BEGIN FALLING.
* AT 36.0 FEET...EXTENSIVE LOWLAND FLOODING IS LIKELY. SOME SECTIONS 
  OF THE ST JOE RIVER ROAD MAY BE INUNDATED.

$$
243 
WGUS86 KOTX 271835
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1135 AM PDT FRI MAY 27 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...

  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO..
  KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY
  OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY
  SPOKANE RIVER AT SPOKANE AFFECTING SPOKANE COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

...THE COMBINATION OF MODERATE TO HEAVY RAINFALL OVER THE 
PAST SEVERAL DAYS AND SPRING SNOW MELT WILL KEEP AREA RIVERS
RUNNING VERY HIGH THROUGH THE WEEKEND. SINCE SNOWPACK IS WELL
ABOVE NORMAL...MANY RIVERS WILL RUN HIGH THROUGH EARLY JUNE...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC019-280635-
/O.CON.KOTX.FL.W.0015.000000T0000Z-000000T0000Z/
/FRYW1.1.ER.110526T1937Z.110603T1800Z.000000T0000Z.NR/
1135 AM PDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR 
  THE KETTLE RIVER NEAR FERRY ABOVE CURLEW
* UNTIL FURTHER NOTICE
* AT 10:15 AM FRI THE STAGE WAS...19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.5 FEET.
* THE RIVER IS EXPECTED TO CREST NEAR 19.0 FEET THIS AFTERNOON...THEN 
  SLOWLY RECEDE THROUGH MEMORIAL DAY...BEFORE RISING AGAIN NEXT WEEK.
* AT 19.0 FEET...FLOODING AT BEAL PARK ON WEST KETTLE RIVER ROAD, WEST
  OF CURLEW

$$

WAC047-280635-
/O.CON.KOTX.FL.W.0014.000000T0000Z-000000T0000Z/
/TONW1.1.RS.110523T0630Z.110603T1800Z.000000T0000Z.NO/
1135 AM PDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR 
  THE OKANOGAN RIVER NEAR TONASKET
* UNTIL FURTHER NOTICE
* AT 10:15 AM FRI THE STAGE WAS...16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER IS EXPETED TO SLOWLY RECEDE THROUGH TUESDAY BEFORE
  BEFORE RISING AGAIN LATE NEXT WEEK.
* AT 15.0 FEET...MINOR FLOODING OF LOW-LYING AREAS IS LIKELY BETWEEN 
  OROVILLE AND TONASKET.

$$

WAC063-280635-
/O.EXT.KOTX.FL.W.0013.000000T0000Z-110530T2159Z/
/SPOW1.1.RS.110519T1807Z.110527T0100Z.110530T0959Z.NO/
1135 AM PDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR 
  THE SPOKANE RIVER AT SPOKANE
* UNTIL MONDAY AFTERNOON
* AT 10:45 AM FRI THE STAGE WAS...27.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET.
* THE RIVER WILL RISE TO NEAR 27.3 FEET THIS AFTERNOON...THEN FALL TO 
  BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 27.0 FEET...SIGNIFICANT STRETCHES OF THE CENTENNIAL TRAIL BETWEEN
  MISSION AVENUE AND GREENE STREET WILL BE INUNDATED. MINOR FLOODING 
  WILL OCCUR ALONG THE RIVER'S EDGE IN PEACEFUL VALLEY PARK AND IN 
  THE YARDS OF HOMES AT THE WEST END OF WATER ST. THE RIVER MAY BACK 
  UP THROUGH STORM DRAINS ONTO MAIN STREET NEAR ITS INTERSECTION WITH
  ELM ST IN PEACEFUL VALLEY. MINOR FLOODING OF LOW LYING AREAS ALONG 
  THE SPOKANE RIVER VALLEY WILL OCCUR. 

$$

IDC009-280635-
/O.CON.KOTX.FL.W.0008.000000T0000Z-000000T0000Z/
/SJMI1.1.RS.110515T0400Z.110527T1700Z.000000T0000Z.NO/
1135 AM PDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE
* AT 10:00 AM FRI THE STAGE WAS...35.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* THE RIVER WILL CONTINUE TO FALL TO A STAGE NEAR 33.8 FEET BY MEMORIAL DAY
  THEN REMAIN STEADY THROUGH THE WEEK .
* AT 36.0 FEET...EXTENSIVE LOWLAND FLOODING IS LIKELY. SOME SECTIONS 
  OF THE ST JOE RIVER ROAD MAY BE INUNDATED.

$$

IDC021-271905-
/O.CAN.KOTX.FL.W.0016.000000T0000Z-110527T1835Z/
/EASI1.1.ER.110526T2245Z.110526T2245Z.110526T2245Z.NR/
1135 AM PDT FRI MAY 27 2011

FORECAST INFORMATION FOR
  MOYIE RIVER AT, EASTPORT.
* AT 10:45 AM FRI THE STAGE WAS...8.6 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO SLOLWY RECEDE THROUGH MEMORIAL DAY. THEN BEGIN
  A SLOW RISE NEXT WEEK.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at May 26, 4:50 AM PDT, 6 hours 12 minutes earlier.

Area forecast discussion, May 26, 4:50 AM PDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
450 AM PDT THU MAY 26 2011

.SYNOPSIS...
COOLER THAN NORMAL AND UNSETTLED CONDITIONS WILL CONTINUE THROUGH
THE WEEKEND WITH A CHANCE OF AT LEAST MOUNTAIN SHOWERS ALMOST
EVERY DAY. A STRONG WEATHER SYSTEM PASSAGE WILL RESULT IN
WIDESPREAD RAIN AND MOUNTAIN SNOW THROUGH THE MORNING HOURS TODAY
OVER NORTHERN WASHINGTON AND THE IDAHO PANHANDLE. MORE SHOWERS
ARE EXPECTED FRIDAY INTO THE BEGINNING OF NEXT WEEK AS NEARBY LOW
PRESSURE SYSTEMS CONTINUE TO PASS NEAR OR THROUGH THE REGION. THIS
CYCLE WILL EXTEND INTO MID WEEK.

&&

.DISCUSSION...
TODAY AND TONIGHT...AS OF 2 AM...WATER VAPOR SATELLITE INDICATED A
STRONG VORT MAX MOVING ACROSS EASTERN OREGON AND MOVING TOWARDS
CENTRAL IDAHO. STRONG LIFT ON THE NORTH SIDE OF THIS FEATURE WAS
RESULTING IN WIDESPREAD MODERATE TO HEAVY RAIN FROM OMAK TO
RITZVILLE TO THE BLUE MOUNTAINS AND POINT EAST. RADAR TRENDS
INDICATE THAT THIS BAND OF RAIN WILL SLOWLY MOVE ITS WAY NORTHEAST
THROUGH THE MORNING HOURS. IN THE MOUNTAINS...SNOW LEVELS WILL
CONTINUE TO LOWER INTO THE MORNING HOURS AS A STRONG WESTERLY JET
AT 850MB BRINGS COLDER AIR INTO THE AREA. BY SUNRISE...SNOW LEVELS
WILL FALL TO 3000-4000 FEET FROM THE BLUE MOUNTAINS TO THE CENTRAL
PANHANDLE MOUNTAINS. THEN DURING THE EARLY TO MID MORNING HOURS
SNOW LEVELS WILL FALL TO NEAR 4000 FEET FOR THE OKANOGAN HIGHLANDS
EXTENDING EAST TO THE NORTH IDAHO PANHANDLE. MODELS CONTINUE TO
SUGGEST A QUARTER TO A HALF INCH OF QPF AFTER THE COLDER AIR
ARRIVES SO WINTER STORM WARNINGS REMAIN IN PLACE ABOVE 4000 FEET
USING LATE SEASON CRITERIA...WITH 3 TO 5 INCHES EXPECTED.

THEN BY THE AFTERNOON THE ONLY AREAS EXPECTED TO STILL REMAIN WITH
STEADY RAIN/MOUNTAIN SNOW WILL BE FROM COLVILLE TO SANDPOINT AND
POINTS NORTHEAST...WITH PRECIPITATION TAPERING OFF TO
ISOLATED/SCATTERED SHOWERS ELSEWHERE. THEN FOR TONIGHT THE AREA
BECOMES IN BETWEEN FEATURES AS THE SYSTEM THAT COMES THROUGH
TONIGHT MOVES FURTHER AWAY AND THE NEXT WAVE MOVES TOWARDS THE
CASCADES. THUS WHILE SOME SHOWERS WILL LINGER INTO TONIGHT
ESPECIALLY IN THE MOUNTAINS...PRECIP AMOUNTS WILL BE LIGHT.

A TIGHT PRESSURE GRADIENT EXISTS OVER THE AREA THIS MORNING WITH
PDX-GEG PRESSURE GRADIENT AS OF 2 AM AT 13.8MB. MODELS ARE IN GOOD
AGREEMENT THAT THE GRADIENT WILL WEAKEN INTO TODAY AS THE SURFACE
TROUGH OVER WESTERN MONTANA THIS MORNING MOVES EAST. HOWEVER 850MB
WINDS OF 20-25 KTS AND GOOD MIXING POTENTIAL TODAY WILL LEAD TO
BREEZY WINDS INTO THE AFTERNOON.

ADDITIONAL RAINFALL AND SOME SNOW MELT WILL LEAD TO FURTHER RISES
ON AREA RIVERS AND STREAMS OVER THE NEXT COUPLE DAYS. SEVERAL
FLOOD WARNINGS AND WATCHES REMAIN IN EFFECT FOR THE INLAND
NORTHWEST.  JW

FRIDAY THROUGH MEMORIAL DAY...THE FORECAST FOR THE HOLIDAY
WEEKEND REMAINS ESSENTIALLY UNCHANGED AS THE PRESENCE OF A
LONGWAVE TROUGH OVER THE WESTERN CONUS KEEPS TEMPERATURES BELOW
NORMAL WITH POTENTIAL FOR SHOWERS JUST ABOUT EACH DAY. SHOWERS ON
FRIDAY WILL PRIMARILY BE DRIVEN BY ANOTHER WEAK FRONT LIFTING IN
FROM THE SOUTHWEST AS WELL AS CONTINUED UPSLOPING FLOW INTO THE
NORTHERN AND EASTERN MOUNTAINS WITH THE HEAVIER RAINFALL AMTS
FOCUSING ON THE LATTER. BY SATURDAY...ANOTHER CLOSED LOW WILL DROP
INTO THE LONGWAVE TROUGH SINKING THE BASE OF THE TROUGH INTO
SOUTHERN CA AND DRAGGING THE FRONT BACK THROUGH THE REGION FROM
NORTH TO SOUTH. THIS WILL KEEP ABUNDANT CLOUD COVER OVER THE
REGION WITH A CONTINUED THREAT FOR LIGHT SHOWER ACTIVITY. AREAS
WHERE SUN DOES PEAK THROUGH MAY SEE A FEW HEAVIER SHOWERS WITH
AMTS UPWARD NEAR A TENTH. WE WILL BETWEEN SYNOPTIC 500H LOWS ON
SUNDAY UNDER THE PRESENCE OF SHORTWAVE RIDGING. IF THE SFC
DEWPOINTS VIA THE GFS STAND ACCURATE...WHICH ARE FCST TO BE IN THE
MID 40'S TO LOWER 50'S...THE ADDED SOLAR INSOLATION FROM THE WEAK
SUBSIDENCE ALOFT WILL INCREASE THE THREAT FOR AFTN SHWRS WITH
ISOLATED THUNDERSTORMS. THE NAM/SREF ARE BIT MORE BELIEVABLE BUT
STILL HAVE DEWPOINTS IN THE LOWER 40'S...ESPECIALLY ACROSS THE
NORTHERN MTNS. WITH THAT SAID...IT STILL LOOKS PROMISING FOR
ISOLATED TO SCATTERED SHOWERS SUNDAY...ESPECIALLY GIVEN THE
WEAK SUBSIDENCE ALOFT AND BETTER CHANCE FOR A FEW HOURS OF SUNSHINE.

BY MONDAY INTO TUESDAY... ANOTHER DEEP LOW DROPS TOWARD THE COAST
WITH A VORT MAX SWINGING ARND ITS NE QUADRANT LIFTING ANOTHER
FRONT THROUGH THE REGION. E/SE FLOW AHEAD OF THE FRONT WILL FOCUS
THE PRECIPITATION THREAT TOWARD THE CASCADES THEN BEGIN TO SPREAD
TOWARD THE N AND E MONDAY NT AND TUESDAY. THE EC HAS COME IN
BETTER LINE WITH THE GFS/GEM ON THIS IDEA AND POPS REMAIN IN THE
CHANCE CATEGORY WITH ADDITIONAL INCREASES LIKELY AS THE TIMING
BECOMES MORE REFINED. TEMPERATURES OVER THE WEEKEND WILL REMAIN IN
THE UPPER 50'S TO 60'S FOR MOST VALLEYS WITH THE POTENTIAL FOR MID
TO UPPER 60'S...MAYBE LOW 70'S ON MONDAY FOR THE EASTERN TWO-
THIRDS OF THE CWA WHILE CLOUDS THICKEN TOWARD THE CASCADES AND SW
BASIN...VERY SIMILAR TO THIS PAST WEDNESDAY.

TUESDAY NT THROUGH FRIDAY...THE UPPER-LEVEL TROUGH WILL REMAIN
STATIONARY OVER THE WEST KEEPING THE COOL...UNSETTLED PATTERN
ONGOING. GEM/GEFS/GFS KEEP THE CENTER OF THE TROUGH OVER THE
INLAND NW WHILE THE EC IS A TOUCH OFF THE COAST...LEANING TOWARD
A WARMER SOUTHERLY FLOW REGIME. GIVEN THE UNCERTAINTY AND BACK N
FORTH OF EACH MODEL RUN...WILL HOLD OFF ON MAJOR CHANGES BUT BEGIN
TO SHOW A FEW DEGREES OF WARMING AND SLIGHT DECREASE IN POPS
TOWARD CLIMO. /SB

&&

.AVIATION...
12Z TAFS...A BAND OF RAIN IMPACTING AREAS EAST OF A LINE FROM OMAK
TO PULLMAN WILL GRADUALLY MOVE NORTHEAST THROUGH THE MORNING.  THIS
WILL KEEP IFR AND MVFR CONDITIONS PERSISTING AT
KGEG/KSFF/KCOE/KPUW/KLWS THROUGH MOST OF THE MORNING WITH THE
QUICKEST IMPROVEMENT EXPECTED AT KPUW AS DRIER AIR FROM THE TRI
CITES MOVES EAST INTO THE AREA.  A TIGHT PRESSURE GRADIENT WILL LEAD
TO GUSTY WINDS THROUGH 03Z THIS EVENING.  FOR KMWH/KEAT...DRIER AIR
HAS ALREADY MOVED INTO THE AREA WITH VFR CONDITIONS EXPECTED TO
CONTINUE THROUGH 12Z FRIDAY.  JW

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        55  40  55  39  54  40 /  90  30  60  60  40  30
COEUR D'ALENE  52  40  52  39  52  39 / 100  40  70  70  40  40
PULLMAN        54  40  52  37  53  38 /  50  30  40  40  40  40
LEWISTON       59  45  58  42  59  44 /  30  20  30  40  50  50
COLVILLE       55  42  59  41  60  41 / 100  50  60  60  50  50
SANDPOINT      49  41  52  40  52  39 / 100  60  80  80  60  60
KELLOGG        45  37  47  36  48  36 / 100  50  70  70  60  60
MOSES LAKE     65  42  62  40  63  41 /  20  20  20  20  20  20
WENATCHEE      64  44  62  44  62  44 /  20  20  20  20  20  20
OMAK           61  38  61  41  63  42 /  80  10  20  50  50  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WARNING UNTIL 11 AM PDT THIS MORNING ABOVE 4000
     FEET FOR THE CENTRAL PANHANDLE MOUNTAINS...NORTHERN
     PANHANDLE.

WA...WINTER STORM WARNING UNTIL 11 AM PDT THIS MORNING ABOVE 4000
     FEET FOR THE NORTHEAST MOUNTAINS...OKANOGAN HIGHLANDS.

&&
Hazardous weather outlook, May 26, 6:14 AM PDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
614 AM PDT THU MAY 26 2011

IDZ002-003-026-WAZ031-032-036-042-043-271315-
COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
SPOKANE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
614 AM PDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON...NORTHEAST
WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SEVERAL RIVERS WILL CONTINUE TO RUN HIGH DUE TO RUNOFF FROM ABOVE
AVERAGE SNOW PACK IN THE MOUNTAINS AS WELL AS RECENT RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERAL RIVERS WILL CONTINUE TO RUN HIGH DUE TO RUNOFF FROM ABOVE
AVERAGE SNOW PACK IN THE MOUNTAINS AS WELL AS RECENT RAINFALL.
ADDITIONAL SHOWER ACTIVITY THIS WEEKEND AND NEXT WEEK WILL ALSO
CONTRIBUTE TO RIVER RISES.

IDZ001-004-WAZ037-038-271315-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
614 AM PDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE SPRING MELT WILL CONTINUE OVER THE MOUNTAINS OF THE INLAND
NORTHWEST...AND RIVERS WILL BE HIGH FOR TODAY AND TONIGHT. RECENT
RAINFALL WILL ALSO CONTRIBUTE TO RIVER RISES.

SNOW LEVELS THURSDAY MORNING WILL LOWER TO BETWEEN 3000 AND 4000
FEET RESULTING IN THE POTENTIAL FOR BRIEF BURST OF SIGNIFICANT
SNOWFALL OF 3 TO 5 INCHES ABOVE 4000 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE SPRING MELT WILL CONTINUE OVER THE MOUNTAINS OF THE INLAND
NORTHWEST...AND RIVERS WILL REMAIN HIGH. RECENT RAINFALL AND
ADDITIONAL SHOWER ACTIVITY THIS WEEKEND AND NEXT WEEK WILL ALSO
CONTRIBUTE TO RIVER RISES.

IDZ027-WAZ033>035-041-044-271315-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA-
WATERVILLE PLATEAU-
614 AM PDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH
CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Idaho, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.